# SDR ASAA2023072244173

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N960AK
- Make and model: Boeing 737-9
- Aircraft serial: 44092
- Aircraft time: 1,528 hours, 442 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 31-005-00 FOUND "BLEED FAMV RVDT R" FAULT SHOWING ON SCHEDULED MAINTENANCE TASK DISPLAY SYSTEM. GROUNDED - YES. ACCOMPLISHED R/H PNEUMATIC ELECTRICAL LRU- REPLACEMENT TEST REF AMM 36-00-00. TEST PASS. "BLEED FAMV RVDT R" FAULT NO LONGER ACTIVE ON SMT.
